# SDR COMA0460183

- Difficulty date: March 5, 2004
- Submitted: March 9, 2004
- Operation: Air carrier
- Aircraft: N958CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7111
- Aircraft time: 20,303 hours, 18,221 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Line
- Condition: Contaminated
- Location: Pitot Static Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5221 EFIS COMP MON WARNING DURING T/O.  REMOVED WATER FROM PITOT SYSTEM, SYSTEM TEST SATISFACTORY.
